Generalised network design polyhedra

Feremans, Corinne and Labbé, Martine and Letchford, Adam N. and Salazar-González, Juan-José (2011) Generalised network design polyhedra. Networks, 58 (2). pp. 125-136. ISSN 0028-3045

Full text not available from this repository.


In recent years, there has been an increased literature on so-called generalized network design problems (GNDPs), such as the generalized minimum spanning tree problem and the generalized traveling salesman problem. In a GNDP, the node set of a graph is partitioned into “clusters”, and the feasible solutions must contain one node from each cluster. Up to now, the polyhedra associated with different GNDPs have been studied independently. The purpose of this article is to show that it is possible, to a certain extent, to derive polyhedral results for all GNDPs simultaneously. Along the way, we point out some interesting connections to other polyhedra, such as the quadratic semiassignment polytope and the boolean quadric polytope.

Item Type:
Journal Article
Journal or Publication Title:
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
11 Jul 2011 18:35
Last Modified:
01 Jan 2022 10:11